# SDR DALA2023072606069

- Difficulty date: July 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 58,689 hours, 25,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5653, 3L DOOR WON'T ARM. CORRECTIVE ACTION: CHECKED & CLEANED GIRT BAR FITTINGS - RECYCLED DOOR & OPERATION IS NORMAL. CKS OK PER B757 AMM 52-10 . (LP 4956014)
